# SDR AALA20031310

- Difficulty date: November 23, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: AAP3274A
- Condition: Inoperative
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  AFT TAIL CONE COMPARTMENT EMERGENCY LIGHTS INOPERATIVE.  REPLACED AFT TAIL CONE COMPARTMENT BATTERY CHARGER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
